Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theGreyhound

What does an Accutane headache feel like?

Recommended Posts

Hi everyone,

Just wondering what an Accutane / intracranial-pressure headache feels like? Is it a pressure on the eyes? Is it like a tension headache? I just don't know really what to expect. I've been having some headaches and I can't tell if they are from stress or dehydration or my Accutane.

Thanks!!!

-Andrew

Share this post


Link to post
Share on other sites

If you have a combitation of headaches, dizziness and vision problems, you need to let your derm know right away. Might be best to lower your dose or stop.

Though it could be related to dryness, however accutane can cause pseudo tumor cerebri and intercranial pressure. Though sometimes it takes a while to diagnosis.

I would call your family doctor too and maybe get an eye doctor, usually w/intercranial pressure eyes can be effected to. the optic nerves.

See Roche information on side effects related to this

http://www.rocheusa.com/products/accutane/pi/pdf

Share this post


Link to post
Share on other sites

I didn't ask for information about pressure in the brain or a link to Roche's website, or any other copy and paste answer.

I am asking what a headache caused by pressure in the brain feels like. I have read descriptions before, ex.) it's not like a dehydration headache. But I want to know what it would feel like. Behind the eyes? Or more like a tension headache?

Share this post


Link to post
Share on other sites

From my experience it feels a lot like a migraine except centere in between your eyes and middle of your forehead. If you have never experienced a migraine. It feels like a lot of pressure and it hurts really bad, including your eyes. they become very sensitive and the feel better closed. Pounding and sharp pains are very strong, and drowsiness afterwards. I freaked out the first time, but my derm said it was normal, to take tylenol and try to sleep it off. They suck. they get better after the first couple weeks. good luck!!!

Share this post


Link to post
Share on other sites

Hey andrewharv! I've a had a few mild headaches so far (I'm three weeks in) and for me it kinda feels like it's behind my eyes, hard to describe, if I look around too quickly I can really feel it. I'm fairly sure its due to Roaccutane as I've never really experienced anything like it before. Hope that helped some :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×